# SDR 08FDEA00048

- Difficulty date: January 6, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HALF INCH CRACK IN UPPER FLANGE RADIUS OF AFT CARGO DOOR ACTUATOR ATTACH FITTING.  CRACK MARKED AND IN APPROX CENTER OF RADIUS BETWEEN FORE AND AFT EDGE OF FITTING. COMPLIED WITH EA 6-5230-113011--AFT CARGO DOOR FRAME 61A EXISTING REPAIR.
